BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Roots of generalised Hermite polynomials when both parameters are large

Participants in the publication
Davide Masoero (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Pieter Roffelsen (Author)

Scope
International

Refereeing
Yes

Date of Publication
2021-03-01

Where published
Nonlinearity

Publication Identifiers
ISSN - 0951-7715

Publisher
IOP Publishing

Volume
34
Number
3

Number of pages
69
Starting page
1663
Last page
1732

Document Identifiers
DOI - https://doi.org/10.1088/1361-6544/abdd93
URL - http://dx.doi.org/10.1088/1361-6544/abdd93

Rankings
Web Of Science Q1 (2018) - 1.82 - Mathematical Physics


Export

APA
Davide Masoero, Pieter Roffelsen, (2021). Roots of generalised Hermite polynomials when both parameters are large. Nonlinearity, 34, 1663-1732. ISSN 0951-7715. eISSN . http://dx.doi.org/10.1088/1361-6544/abdd93

IEEE
Davide Masoero, Pieter Roffelsen, "Roots of generalised Hermite polynomials when both parameters are large" in Nonlinearity, vol. 34, pp. 1663-1732, 2021. 10.1088/1361-6544/abdd93

BIBTEX
@article{49017, author = {Davide Masoero and Pieter Roffelsen}, title = {Roots of generalised Hermite polynomials when both parameters are large}, journal = {Nonlinearity}, year = 2021, pages = {1663-1732}, volume = 34 }